# SDR R61A201706270458

- Difficulty date: June 7, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 24,855 hours, 19,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stand Off
- Part number: 17013633001
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDOFF AT FRAME 16. CORRODED. REMOVED AND REPLACED THE STANDOFF IAW SRM 51-43-03.
